# SDR 08FDEA03655

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757223
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP SURFACE REAR SPAR AREA APPROX WS 230-345, 3 SPOTS OF CORROSION ON TOP OF WING.  REPAIR CARRIED OUT BY BLENDING OUT IAW B757-200 SRM 57-20-01 TABLE 1 AND EA F- 5730-124309.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
